MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394260000600
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis: inspection of the device revealed a stretched and detached partial coil.No introducer sheath or wedge lock were received.The perforations were intact.A kinked/flattened renegade microcatheter was received as well.There was no coupler damage.The coil was detached at the distal coupler weld.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.An embold packing 60 was selected for use in the gondal vein.The physician had deployed a few coils prior to the embold packing without issue.The microcatheter, a renegade hi flo, was flushed intermittently and the coil was advanced.After advancing to approximately 30cm from the tip, resistance was encountered and the coil ceased to advance further.The physician attempted to remove the coil, and the coil was stretched.Imaging showed a good portion of the coil still within the microcatheter.The coil was unable to be removed from the microcatheter, and both devices were removed from the patient together.The microcatheter and coil were exchanged, and the procedure was completed with no patient complications.However, device analysis revealed a partial coil detached within the microcatheter.

Brand Name
EMBOLD? PACKING
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21861474
Report Number2124215-2025-24454
Device Sequence Number20812625
Product Code KRD
UDI-Device Identifier00191506026615
UDI-Public(01)00191506026615(17)270513(10)34021071
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394260000600
Device Catalogue NumberM001394260000600
Device Lot Number0034021071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RENEGADE HI FLO
Patient SexUnknown